# SDR C1HA200196012

- Difficulty date: August 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N696CA
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 7725005005
- Part serial: 00922
- Condition: Failed
- Location: Fo'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FO's "ATT" flag in view during banks with transfer switch in normal or copilot on aux positions.Return to DFW.ACTION TAKEN:Replaced FO's ADI ops ck normal.
